U.S. doctors online nowAsk doctors free
TX
A member asked about a 44-year-old female:

My husband took/was given at one time, amoxicillin and azithromycin he has been on them for 20 days total.he developed sores,itch,burn on tongue ?

1 doctor answer1 doctor weighed in
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Probable reaction: or thrush- a fungal infection of the mouth from overuse of antibiotics. Call your physician and eat lots of yogurt.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.